# SDR 97ZZZX3612

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: 222012711107
- Condition: Loose
- Location: Lik Assy
- Part time: 834 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING LOOSE IN COUNTERWEIGHT.
